# SDR RRXA97221

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 2140 · Heating System
- Part: Floor Heater
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT CRUISE SMOKE FILLED COCKPIT.  SUSPECT FLOOR HEAT RIGHT AFT CAPT'S SEAT.  TRANSFERRED TO NON MEL NR 10, FOUND FLOOR HEATER DEFECTIVE.  DISCONNECTED HEATER, PULLED C/B'S AND COLLARED.  DEACTIVATED FLOOR HEATER PER MA AM-2140-02;00.  THIS CLEARS NON MEL NR 10.
